U.S. doctors online nowAsk doctors free
A 29-year-old female asked:

i have had chronic nausea for 15 yrs. drs can't figure out wats causing it. i've had a full hystorectomy and am now seeing a gi what could b causing this?

2 doctor answers3 doctors weighed in
Dr. Richard Wallner
Gynecology 41 years experience
Many things....: ..., but in your age group, gallbladder disease, including dyskinesia , comes to mind, along with gastritis or inflammatory bowel disease. A GI evaluation sounds good.
Dr. Vicken Poochikian
Internal Medicine 42 years experience
Interesting: You are 29 years old and have nausea since age 15? Had already hysterectomy . I think seeing a gastroenterologist is the right decision. I do not have an answer , but hope the GI work up will give an answer. I wonder if a certain diet may help you feel better . If no results , have a consultation at a major academic medical center , like mayo clinic or else.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

Oklahoma City, OK
A 34-year-old female asked:

What can cause pain and pinkish discharge 3 yrs after partial hysterectomy?

1 doctor answer2 doctors weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
Granulation tissue: Vaginal cuff(the area where the vagina was closed after hysterectomy) granulation tissue, or erosion or abrasions of this site can cause the problem. Have a gyn md examine this area and sometimes this can be identified and treated with a siver nitrate stick applied to the area to help it heal.
A 43-year-old member asked:

Should I consult a gyne or any doctor for vaginal discharge after hysterectomy?

2 doctor answers3 doctors weighed in
Dr. Wayne Ingram
Specializes in Obstetrics and Gynecology
GYN MD: A gyn md has the expertise to assess this problem.
Concord, CA
A 44-year-old male asked:

If I had a body scan today, when can I restart taking my hormone medicine?

1 doctor answer2 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Depends on hormones : I think that would depend on the type of hormone you are talking about and the scan you had. If you didnt get instructions then check with your doctor first. Did you have a thyroid scan? Was it a bone scan or a density scan?
Centreville, VA
A 46-year-old female asked:

I ve had hbp ranging from 170 /110 and pulse at about 100 120 most of the time for about a week despite taking BP drugs. Ekg was negative. Thoughts?

2 doctor answers3 doctors weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Check with the doc: Many blood pressure medications take longer than a week to have their full effect. Check with your doctor as you may need a higher dose or another medication. Hbp is damaging over the long term most of the time and not over a few days so check with your doctor.
A 41-year-old member asked:

When a person had a seizure, does it mean he has epilepsy?

1 doctor answer1 doctor weighed in
Dr. William Goldie
Pediatric Neurology 48 years experience
Not yet: A single seizure does not epilepsy make! a careful history and neurologic evaluation may determine that it was an incidental event. Recurrent seizures with specific findings on eeg, examination and MRI may lead to a diagnosis of epilepsy. Epilepsy is the clinical condition of a risk for seizures.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 10, 2014

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.